# SDR UIEA2024022200111

- Difficulty date: February 18, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 95,131 hours, 26,641 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: UNKNOWN
- Condition: Loose
- Location: Overwing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN FOUND LOOSE( RE-SECURED LEFT WING EMERGENCY EXIT SIGN. SECURED IAW AMM 33-51-01 )
